# SDR 07FDEA00153

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 53,699 hours, 11,719 cycles
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 32902781
- Part serial: 258
- Condition: Failed
- Location: Zone 600
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON DEPARTURE WHEN WING ANTI-ICE SELECTED ON GOT WING ANTI-ICE DISAGREE AND MOMENTARILY MANIFOLD FAIL.  PERFORMED QRH PROCEDURE, REMAINED CLEAR OF ICING CONDITION.  WING DISAGREE INDICATION REMAINED.  TROUBLE SHOT CARRIED OUT PRECAUTIONARY MEASURE DELTA P SENSOR REMOVED AND REPLACED PER MD11 MM CHP30-11-02-4 AND RT WING ANTI-ICE SHUTOFF VALVE REMOVED AND REPLACED PER MD11 MM CHP30-11-01-4.  ENGINE RUN CARRIED OUT PER MD11 JRH CHP5A ALL INDICATIONS NORMAL AND ANTI-ICE TEST CARRIED OUT PER MD11 MM CHP 30-11-00-5.  ALL TESTS  PASSED.
